# SDR SCNA20201116283

- Difficulty date: November 6, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK FAIRING 542BB (3) HAS INTERIOR DAMAGE 47" FROM FWD EDGE.  REPAIRED LT WING FLAPTRACK FAIRING 542BB INTERIOR 47" FROM FWD EDGE, IAW SRM 51-70-04, EA 57-0052 ER 20-03440 RV IR.
